Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 301, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The space of framed functions
Kiyoshi Igusa.
Trans. Amer. Math. Soc. 301 (1987), 431-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882699
Bordism of semifree circle actions on Spin manifolds
Lucília Daruiz Borsari.
Trans. Amer. Math. Soc. 301 (1987), 479-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882700
Induced group actions, representations and fibered skew product extensions
R. C. Fabec.
Trans. Amer. Math. Soc. 301 (1987), 489-513
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882701
Lattice embeddings in the recursively enumerable truth table degrees
Christine Ann Haught.
Trans. Amer. Math. Soc. 301 (1987), 515-535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882702
Infinitely many traveling wave solutions of a gradient system
David Terman.
Trans. Amer. Math. Soc. 301 (1987), 537-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882703
Stability of harmonic maps and eigenvalues of the Laplacian
Hajime Urakawa.
Trans. Amer. Math. Soc. 301 (1987), 557-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882704
Koszul homology and the structure of low codimension Cohen-Macaulay ideals
Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 301 (1987), 591-613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882705
Supersymmetry, twistors, and the Yang-Mills equations
Michael Eastwood.
Trans. Amer. Math. Soc. 301 (1987), 615-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882706
Balanced subgroups of finite rank completely decomposable abelian groups
Loyiso G. Nongxa.
Trans. Amer. Math. Soc. 301 (1987), 637-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882707
On the Möbius function
Helmut Maier.
Trans. Amer. Math. Soc. 301 (1987), 649-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882708
Pseudo-Chern classes of an almost pseudo-Hermitian manifold
Yasuo Matsushita.
Trans. Amer. Math. Soc. 301 (1987), 665-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882709
Quadratic geometry of numbers
Hans Peter Schlickewei and Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 301 (1987), 679-690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882710
On linear Volterra equations of parabolic type in Banach spaces
Jan Prüss.
Trans. Amer. Math. Soc. 301 (1987), 691-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882711
Scalar curvature functions in a conformal class of metrics and conformal transformations
Jean-Pierre Bourguignon and Jean-Pierre Ezin.
Trans. Amer. Math. Soc. 301 (1987), 723-736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882712
Prime ideals in polycyclic crossed products
D. S. Passman.
Trans. Amer. Math. Soc. 301 (1987), 737-759
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882713
Positive forms and dilations
Wacław Szymański.
Trans. Amer. Math. Soc. 301 (1987), 761-780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882714
Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions
Kenneth I. Gross and Donald St. P. Richards.
Trans. Amer. Math. Soc. 301 (1987), 781-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882715
Toeplitz operators on the Segal-Bargmann space
C. A. Berger and L. A. Coburn.
Trans. Amer. Math. Soc. 301 (1987), 813-829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882716
Hardy spaces of heat functions
H. S. Bear.
Trans. Amer. Math. Soc. 301 (1987), 831-844
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882717
Nonsingular quadratic differential equations in the plane
M. I. T. Camacho and C. F. B. Palmeira.
Trans. Amer. Math. Soc. 301 (1987), 845-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 882718